Quantum stochastic convolution cocycles I.

Lindsay, J. Martin and Skalski, Adam G. (2005) Quantum stochastic convolution cocycles I. Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 41 (3). pp. 581-604. ISSN 0246-0203

Full text not available from this repository.


Stochastic convolution cocycles on a coalgebra are obtained by solving quantum stochastic differential equations. We describe a direct approach to solving such QSDE's by iterated quantum stochastic integration of matrix-sum kernels. The cocycles arising this way satisfy a Hölder condition, and it is shown that conversely every such Hölder-continuous cocycle is governed by a QSDE. Algebraic structure enjoyed by matrix-sum kernels yields a unital *-algebra of processes which allows easy deduction of homomorphic properties of cocycles on a ‘quantum semigroup’. This yields a simple proof that every quantum Lévy process may be realised in Fock space. Finally perturbation of cocycles by Weyl cocycles is shown to be implemented by the action of the corresponding Euclidean group on Schürmann triples.

Item Type:
Journal Article
Journal or Publication Title:
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques
Additional Information:
RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics
Uncontrolled Keywords:
ID Code:
Deposited By:
Deposited On:
01 Apr 2008 11:38
Last Modified:
21 Nov 2022 19:13